MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS PC VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS PC VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number BL2273
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code Eye Burn (2523)
Date of Event 12/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation of the system found there were no issues.Review of manufacturing and sterilization records, trend analysis, risk assessment, and directions for use is underway.The investigation is ongoing.
 
Event or Problem Description
A user facility in france reported that they experienced intermittent ultrasound use and as a result the incision was burned and sutures were required.The patient recovered well, with no effect on visual acuity.
 
Additional Manufacturer Narrative
An evaluation of the system found there were no issues.The device history record, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.The root cause of the event could not be determined.

Brand Name
STELLARIS PC VISION ENHANCEMENT SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC
3365 treecourt industrial blvd
st. louis MO 63122
Manufacturer Contact
juli moore
3365 treecourt industrial blvd
st. louis, MO 63122
6362263220
MDR Report Key18427821
Report Number0001920664-2024-70006
Device Sequence Number7743756
Product Code HQC
UDI-Device Identifier00757770520251
UDI-Public(01)00757770520251(11)170131
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K101325
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBL2273
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/02/2024
Supplement Report FDA Received Date03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown